# SDR SWAA2022122072217

- Difficulty date: November 16, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N7715E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33921
- Aircraft time: 56,608 hours, 29,985 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Condition: Cracked
- Location: Bs 291 S8-9r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR UPPER FWD CUTOUT CORNER BEAR STRAP; CRACK AT STA 291.5+4 RBL52 BETWEEN S8R AND S9R.<[01] PERFORMED HFEC INSP. AT R1 DOOR UPPER FWD CUTOUT CORNER BEAR STRAP AT STA 291.5+4 RBL52 BETWEEN S8R AND S9R. IAW B737 NDT PART 6; 51-00-00; PROCEDURE 23. CRACK LENGTH 1' TOOL: NORTEC 600 B/C: 172389 DUE: 03/25/23;[02] REMOVED PAINT AT THE REPAIR AREA OF R1 DOOR UPPER FWD CUTOUT CORNER AS PER AMM 51-21-11-150-801;[03] FABRICATED TAPERED SHIM [6] PER EA 22-153-03405-WIP2.
